Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Swollen gland behind the ear and in the underarm. Have smoking addiction. Need medication?

Hi, Good morning everyone. I have one problem and I want to know it. I have gland right side under the ear and left side under my BGLYN. (MEAN UNDER MY ARM). This was old but under the ear is new like since 8 or 9 months, I am smoker and I would like to know if I can use some treat or tablets for this, as I found on net and I am using IBUPROFEN 600 since one day ago and I am feeling that is is going soft my gland under the ear.
what do you recommend for me?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi najam,
you told me there's gland behind the ear you should tell me whether it is painful or not sometimes swollen gland can be because of dandruff also if it is the case then you should take antibiotic course amox 500mg once a day along with ibuprofen.but if it is not that case and only swollen gland present in the under arm then go for a biopsy....
take care
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor